Jump to content

Search the Community

Showing results for tags 'hot'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi there 😀 I was on 150mg Zoloft for 8 months in 2017, then on 20mg Paxil for 6 months in 2018, then 60mg Buspirone for 6 months in 2018, and then back on 150mg Zoloft in 2019- all for PTSD. I came off of the Zoloft over the course of a month as recommended by my GP (way too fast I know now!) and had horrible withdrawals for a few months so my GP prescribed me Paxil for a month. I did not want to go back on Zoloft because it was making me so tired. I finished my month of Paxil in June 2020. I’ve had horrible hot flashes and chills since then. I’ve read the temperature dysregulation thread on here and am comforted in knowing this is a common withdrawal effect, especially since I was worried that I potentially had COVID. The thing that surprised me, however, is that I was extremely tired on Paxil and that 5 months after I discontinued it, I still am. With Zoloft, I wasn’t tired anymore a few days after going off it. With Zoloft, I was confused as to why I was so tired so I got bloodwork done and my hematocrit was low. I would get bloodwork done now except every time I do it makes my withdrawals much worse (has anyone else experienced this?). Has anyone had fatigue last this long post-SSRI discontinuation? If so, did it slowly go away? I am graduating as a veterinarian in June and do not see how I can practice feeling like this, which is very sad considering how hard I worked to get here. Thanks in advanced!
  2. Hi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, albeit moody at times. June 2020 she began to have a rapid decline in mental health, became quite severely anxious, intolerable of any noise and struggled to get out of bed, so the doctor put her back on the 75mg and she quit smoking cannabis. After reinstating 75mg of the drug, her anxiety heightened, she was in a constant state of worry and was having reoccurring thoughts, mostly surrounding her health. Without much help from the doctor, we independently decided she needed to stop taking the drug and after speaking with her doctor she began tapering 10%, but only leaving a few days between doses. At this time, we had not recognised that her symptoms were in fact perhaps a delayed withdrawal reaction from stopping cold turkey in May and it seemed quite evident the drugs were only causing more anxiety, so without much meidcal support or understanding, i thought i was doing the right thing in getting her off them ASAP. She finished tapering at the end of September and it has now been 2 weeks since her last dose - she is suffering every minute of the day, she has not slept a wink in 3 weeks, her appitite has declined and in the past few days she has not eaten anything at all, she has not been able to pass stools for 3 weeks, has no energy, the sweats and shivers are continuous she has to wear multiple layers and is still cold to the bones. I discovered this forum, thank the heavens and decided to reinstate her to 5mg, which she has taken her first dose of last night - no changes so far. Should we continue with 5mg for a few days and see if anything changes? Or consider 10mg, simce her original dose was much higher? Has anybody experienced such extreme withdrawals? I am Beyond concerned, its truly terrifying and horris to watch her go through this. I just want to take her pain away but am fonally accepting that this may be a long road to recovery. Thank you for reading, i hope you can share some experiences and offer some much meeded reassurance. 💚
  3. Hello i am an 18 year old and have been searching about this site for quite some time,i will tell you my story, its a bit long but please bear with me for a while. I had severe anxiety from my childhood , but these periods of anxiety generally passed away after some days and did not interfere with my daily life, i also had some mild ocd symptoms when i was anxious. I am also a hypochondriac. Now before continuing my story let me tell you that i absolutely loved studying physics to a point that i was obsessed about it and this played a major role in my story. Now fast forward to august of 2019, life was going great for me , when i hit a really bad patch of anxiety due to some college stress and in this period of anxiety i didn't enjoy doing anything. I read about depression and anhedonia when i was searching about ways to reduce anxiety on the net,being a hypochondriac and already in stress i became very worried about it , to the point of having panic attacks and crying spells nearly daily , scared that i was somehow suffering from anhedonia and depression. This went on for about a month and then this triggered my biggest fear that i could not enjoy studying physics,then my symptoms became tenfold i was crying nearly all the time and around this time thoughts of suicide began creeping in my mind,and i finally told about this to my parents, my father himself having sufferd from depression when he was young took me took a psychiatrist who prescribed 20 mg prozac to me i took it for about five days without noting any meaningful improvements,now reading about the side effects i again became scared and quit it cold turkey now my problems increased over time and my parents convinced me to take prozac again , my psychiatrist prescribed me 40mg prozac i took the pill in the night and slept , as soon as i woke the next day i felt the my head had became too hot and stuffy in spite of it being a cold day and i felt a need to turn on the ac also my thougjts felt sluggish and slow. I felt severe discomfort and restlessness due to feeling hot in my head,and my remaining intest in all activities evaporated over the course of the next few days , i was again thinking about discontinuing it again when a window appeared when my head cooled to more than normal degree. Now after a few days of feeling hot , this felt like heaven to me one thing though , that when my head felt hot my thoughts were slow and sluggish and when my head felt cold and normal i returned to normal , now i felt that the med was fonally working i continued it over the next few days hoping for a window again, overtime i noticed that my libido was getting low and i also had trouble orgasming aside from feeling hot in my head which was being a source of constant irritation and did not go away even for a second after that window. Now fed up i again quit the med c/t and waited for the side effects to abate now even after 4 months of quitting prozac i feel a warmth in the head constantly with slow sluggish thoughts,nearly zero libido though the orgasm time has improved a bit, but my main problem is that of the feeling of warmth in the core of my head and my slow thoughts which doesn't seem to be improving a bit and causing me anxiety which leada to periods of rage where i break things and cry out of frustration. So my questions are these Are the feeling of warmth in my head hot flashes and if they are then why are they nearly continuos for months and should i try clonidine or propanalol for it? Am i suffering from brain fog, if yes then why does it subside when the feeling of warmth dissapears? Also will the sexual side effects ever go away? Am i suffering from pssd? And will i regain the same interest in activities and studying that i once did?
  4. Hi, I am curious as to what symptoms other people have in withdrawal as well as during reinstatement of medication. There are lists of symptoms all over this website and all over the internet, but I would love more detail from you personally. How long do their last for you? Have you found anything that helps? Also are you in withdrawal or reinstatement? For me, right now, I feel burning hot and I'm sweating. No fever. This comes on suddenly, even if I am in a cool place. It can last 5 minutes or 5 hours. I keep ice packs in the freezer that I put on the back of my neck until it calms down. The other current symptom I have is what I call internal tremors, or internal shakes, and muscle twitching. I had them all day yesterday, as well as some during the night. Usually I have more during the night than during the day, but this time it was the opposite. I find that if I don't sit still I'm not as aware of them, so I try to move around the house. I do a little laundry, fold clothing, that sort of thing. At night I get out of bed and take a lukewarm bath and most recently I'm trying the bath with Epsom salts. I have tried exercise but that brings on the above sweats along with headaches. I have these symptoms both in withdrawal and now during reinstatement. I am 15 days into reinstatement. Hoping for stabilization soon. I am really interested what other people have to say. Thank you. RS
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy